American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 159 found      Go to page: 1 2 3 4 > >>

[1] L. Alili and P. Patie. Boundary crossing identities for Brownian motion and some nonlinear ode's. Proc. Amer. Math. Soc. 142 (2014) 3811-3824.
Abstract, references, and article information   
View Article: PDF

[2] J. Dhaene, A. Kukush and D. Linders. The multivariate Black \& Scholes market: conditions for completeness and no-arbitrage. Theor. Probability and Math. Statist. 88 (2014) 85-98.
Abstract, references, and article information   
View Article: PDF

[3] Gerd Jensen, Christian Pommerenke and Jorge M. Ramírez. On the path properties of a lacunary power series. Proc. Amer. Math. Soc. 142 (2014) 1591-1606.
Abstract, references, and article information   
View Article: PDF

[4] Michael Schröder. On three methods for analytic Laplace inversion in the framework of Brownian motion and their excursions. Quart. Appl. Math. 71 (2013) 549-572.
Abstract, references, and article information
View Article: PDF

[5] Il Yoo, Bong Jin Kim and Byoung Soo Kim. A change of scale formula for a function space integral on $C_{a,b}[0,T]$. Proc. Amer. Math. Soc. 141 (2013) 2729-2739.
Abstract, references, and article information   
View Article: PDF

[6] Georgiĭ Shevchenko. On a constant related to American type options. Theor. Probability and Math. Statist. 82 (2011) 171-175. MR 2790492.
Abstract, references, and article information   
View Article: PDF

[7] V. P. Zubchenko. Properties of solutions of stochastic differential equations with random coefficients, non-Lipschitzian diffusion, and Poisson measures. Theor. Probability and Math. Statist. 82 (2011) 11-26. MR 2790480.
Abstract, references, and article information   
View Article: PDF

[8] Tonći Antunović, Yuval Peres and Brigitta Vermesi. Brownian motion with variable drift can be space filling. Proc. Amer. Math. Soc. 139 (2011) 3359-3373. MR 2811290.
Abstract, references, and article information   
View Article: PDF

[9] Ya. M. Khusanbaev. Some limit theorems for controlled branching processes. Theor. Probability and Math. Statist. 81 (2010) 51-58. MR 2667309.
Abstract, references, and article information   
View Article: PDF

[10] V. P. Zubchenko and Yu. S. Mishura. Existence and uniqueness of solutions of stochastic differential equations with non-Lipschitz diffusion and Poisson measure. Theor. Probability and Math. Statist. 80 (2010) 47-59. MR 2541951.
Abstract, references, and article information   
View Article: PDF

[11] Julie O'Donovan. Brownian motion in a ball in the presence of spherical obstacles. Proc. Amer. Math. Soc. 138 (2010) 1711-1720. MR 2587456.
Abstract, references, and article information   
View Article: PDF

[12] Ross G. Pinsky. Spectral analysis of a class of nonlocal elliptic operators related to Brownian motion with random jumps. Trans. Amer. Math. Soc. 361 (2009) 5041-5060. MR 2506436.
Abstract, references, and article information   
View Article: PDF

[13] T. Byczkowski, J. Małecki and M. Ryznar. Bessel potentials, hitting distributions and Green functions. Trans. Amer. Math. Soc. 361 (2009) 4871-4900. MR 2506430.
Abstract, references, and article information   
View Article: PDF

[14] Boris Baeumer, Mark M. Meerschaert and Erkan Nane. Brownian subordinators and fractional Cauchy problems. Trans. Amer. Math. Soc. 361 (2009) 3915-3930. MR 2491905.
Abstract, references, and article information   
View Article: PDF

[15] S. V. Posashkov. The optimal hedging price of a European type contingent claim. Theor. Probability and Math. Statist. 77 (2008) 147-154. MR 2432778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] N. Chernov and D. Dolgopyat. Brownian Brownian motion. I. Memoirs of the AMS 198 (2009) MR 2499824.
Book volume table of contents   

[17] Gregory F. Lawler. Conformal invariance and $2D$ statistical physics. Bull. Amer. Math. Soc. 46 (2009) 35-54. MR 2457071.
Abstract, references, and article information   
View Article: PDF

[18] Jesse Ratzkin and Andrejs Treibergs. A capture problem in Brownian motion and eigenvalues of spherical domains. Trans. Amer. Math. Soc. 361 (2009) 391-405. MR 2439411.
Abstract, references, and article information   
View Article: PDF

[19] Alan Hammond and Yuval Peres. Fluctuation of a planar Brownian loop capturing a large area. Trans. Amer. Math. Soc. 360 (2008) 6197-6230. MR 2434284.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Daniel Levin and Mark Wildon. A combinatorial method for calculating the moments of Lévy area. Trans. Amer. Math. Soc. 360 (2008) 6695-6709. MR 2434307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gregory F. Lawler. More results about $SLE$. Math. Surveys Monogr. 114 (2008) 177-185.
Book volume table of contents   
View Article: PDF

[22] Gregory F. Lawler. Conformal mappings. Math. Surveys Monogr. 114 (2008) 57-89.
Book volume table of contents   
View Article: PDF

[23] Gregory F. Lawler. Stochastic calculus. Math. Surveys Monogr. 114 (2008) 11-41.
Book volume table of contents   
View Article: PDF

[24] Gregory F. Lawler. Complex Brownian motion. Math. Surveys Monogr. 114 (2008) 43-56.
Book volume table of contents   
View Article: PDF

[25] Gregory F. Lawler. Brownian measures on paths. Math. Surveys Monogr. 114 (2008) 119-145.
Book volume table of contents   
View Article: PDF

[26] Gregory F. Lawler. Restriction measures. Math. Surveys Monogr. 114 (2008) 205-215.
Book volume table of contents   
View Article: PDF

[27] Gregory F. Lawler. Loewner differential equation. Math. Surveys Monogr. 114 (2008) 91-117.
Book volume table of contents   
View Article: PDF

[28] Gregory F. Lawler. Conformally Invariant Processes in the Plane. Math. Surveys Monogr. 114 (2008) MR MR2129588.
Book volume table of contents   

[29] Gregory F. Lawler. Schramm-Loewner evolution. Math. Surveys Monogr. 114 (2008) 147-176.
Book volume table of contents   
View Article: PDF

[30] Gregory F. Lawler. Brownian intersection exponent. Math. Surveys Monogr. 114 (2008) 187-204.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 159 found      Go to page: 1 2 3 4 > >>